# SDR P5CA2018010800005

- Difficulty date: December 6, 2017
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 18,324 hours, 3,327 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Line
- Part number: 11534261M366
- Part serial: 115342601604
- Condition: Damaged
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK PORTABLE ELT ROPE DAMAGED.  THE PORTABLE ELT WAS REMOVED AND REPLACED IAW AMM 25-63-03.
